# SDR HEEA083442

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- System (JASC): 2300 · Communications System
- Part: Headset
- Part number: H1036
- Condition: Broken
- Location: Comms System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMMS SYSTEM HEADSET MIC BROKEN. REPLACED HEADSET.
